# SDR 2024FA0000205

- Difficulty date: April 21, 2023
- Submitted: March 7, 2024
- Operation: General aviation
- Aircraft: N31471
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11419
- Aircraft time: 2,963 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch Actuator
- Part number: C0512
- Part serial: 3040
- Condition: Broken
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AFTER PIC LANDED N31471 WITH THE COLLECTIVE FULL DOWN, THE CLUTCH LIGHT ILLUMINATED. AFTER LIGHT HAD BEEN ON FOR 10 SECONDS, PIC PULLED THE CLUTCH CIRCUIT BREAKER IN ACCORDANCE WITH THE R44 POH AND ROLLED DOWN THE THROTTLE. PIC THEN SHUT DOWN THE HELICOPTER IAW THE NORMAL PROCEDURES CHECKLIST. ON PILOT'S POST FLIGHT INSPECTION OF THE AIRCRAFT, THE CLUTCH BELTS WERE FOUND TO BE NOT FULLY DISENGAGED. UPON 145 INSPECTION, CLUTCH ACTUATOR FOUND TO BE BROKEN/SNAPPED. PART WAS REMOVED FROM SERVICE AND DOCUMENTED.
